An adjustment process for an exchange economy with linear production technologies

A.J.J. Talman, A.H. van den Elzen, G. van der Laan

Research output: Contribution to journalArticleScientificpeer-review

224 Downloads (Pure)
Original languageEnglish
Pages (from-to)341-351
Number of pages11
JournalMathematics of Operations Research
Volume19
Issue number2
Publication statusPublished - 1994

Cite this

Talman, A.J.J. ; van den Elzen, A.H. ; van der Laan, G. / An adjustment process for an exchange economy with linear production technologies. In: Mathematics of Operations Research. 1994 ; Vol. 19, No. 2. pp. 341-351.
@article{4e361009dd05401aa698a0771458704c,
title = "An adjustment process for an exchange economy with linear production technologies",
author = "A.J.J. Talman and {van den Elzen}, A.H. and {van der Laan}, G.",
note = "Pagination: 11",
year = "1994",
language = "English",
volume = "19",
pages = "341--351",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",
number = "2",

}

An adjustment process for an exchange economy with linear production technologies. / Talman, A.J.J.; van den Elzen, A.H.; van der Laan, G.

In: Mathematics of Operations Research, Vol. 19, No. 2, 1994, p. 341-351.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An adjustment process for an exchange economy with linear production technologies

AU - Talman, A.J.J.

AU - van den Elzen, A.H.

AU - van der Laan, G.

N1 - Pagination: 11

PY - 1994

Y1 - 1994

M3 - Article

VL - 19

SP - 341

EP - 351

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

IS - 2

ER -